# SDR FDEA201011164398

- Difficulty date: November 16, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518335
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FLOORBEAM STA 1640, FROM RBL 62 TO LBL 62, MAIN CABIN.   REMOVED CORROSION AT FLOORBEAM, STA 1640 FROM RBL 62 TO LBL 62, MAIN CABIN IAW SRM 53-00. ORIGINAL MATERIAL .130, AFTER REWORK .095, AMOUNT OF MATERIAL REMOVED TO BE IN OUT OF LIMITS IAW SRM 53-00-51, DETAIL II, FIG 101.  R & R FLOORBEAM AT STA 1640 IAW SRM 51-40-02, TREATED AND PRIMED IAW SRM 51-20-01.  MAJOR REPAIR.
